# SDR VNAA2012010900003

- Difficulty date: January 8, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 18,204 hours, 18,783 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE FS 280.0 BULKHEAD AFT J-CLIP WAS FOUND CRACKED.  THE FS 280.0 THE FS 280.0 BULKHEAD AFT J-CLIP WAS INSPECTED AND REPAIRED USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
